Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 152346, 4 pages
Research Article

Lamb Modes for an Isotropic Incompressible Plate

School of Natural Sciences, National University of Sciences and Technology, Sector H-12, Islamabad 44000, Pakistan

Received 4 July 2013; Accepted 20 September 2013

Academic Editor: Francesco Pellicano

Copyright © 2013 Takasar Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takasar Hussain, Muhammad Afzal Awan, Moniba Shams, and Faiz Ahmad, “Lamb Modes for an Isotropic Incompressible Plate,” Mathematical Problems in Engineering, vol. 2013, Article ID 152346, 4 pages, 2013.